Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 19, NWS Charleston, WV

July 5, 2015Barbour County, Randolph County, Upshur County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 5, 2015, 7:11 PM EDT for Barbour County, Randolph County, Upshur County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 7:11 PM EDT (23:11 UTC)
Expired
Jul 5, 2015, 10:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Barbour County, WV, Randolph County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 152 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:00 PM EDTFLOOD1 S Buckhannon, WVTRAINED SPOTTER REPORTS HIGH WATER ON RT20 TO THE SOUTH OF BUCKHANNON. ANOTHER SPOTTER REPORTS SIDE STREET FLOODING IN TOWN.
Jul 5, 8:00 PM EDTFLASH FLOOD1 S Buckhannon, WVTRAINED SPOTTER REPORTS HIGH WATER ON RT20 TO THE SOUTH OF BUCKHANNON. ANOTHER SPOTTER REPORTS SIDE STREET FLOODING IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WGUS51 KRLX 052311
FFWRLX
WVC001-083-097-060215-
/O.NEW.KRLX.FF.W.0019.150705T2311Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
711 PM EDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN RANDOLPH COUNTY IN WEST VIRGINIA...
  UPSHUR COUNTY IN WEST VIRGINIA...
  BARBOUR COUNTY IN WEST VIRGINIA...

* UNTIL 1015 PM EDT
    
* AT 709 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUCKHANNON...PHILIPPI...AUDRA STATE PARK...BELINGTON...ROCK CAVE...
  JUNIOR...WOMELSDORF (COALTON)...LORENTZ...HODGESVILLE...
  TALLMANSVILLE...KANAWHA HEAD...CENTURY...FRENCH CREEK...OVERHILL...
  ALTON...MOATSVILLE...HELVETIA...ELLAMORE...EDEN AND NESTORVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3885 7999 3865 8025 3870 8028 3869 8032
      3872 8033 3873 8036 3910 8030 3911 8023
      3915 8023 3922 8014 3922 7993 3909 7982

$$

05
2 follow-up statements
515 
WGUS71 KRLX 060119
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
919 PM EDT SUN JUL 5 2015

WVC001-083-097-060215-
/O.CON.KRLX.FF.W.0019.000000T0000Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH WV-UPSHUR WV-BARBOUR WV-
919 PM EDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHWESTERN RANDOLPH...UPSHUR AND BARBOUR COUNTIES...

AT 915 PM EDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN 
CONTINUING OVER THE AREA. SOME HIGH WATER HAS BEEN REPORTED. WHILE 
RAIN RATES HAVE DECREASED...HEAVIER SHOWERS TO THE SOUTH MAY STILL 
REACH THIS AREA. THUS...THE WARNING WILL CONTINUE. 


SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
BUCKHANNON...PHILIPPI...AUDRA STATE PARK...BELINGTON...ROCK CAVE... 
JUNIOR...WOMELSDORF (COALTON)...LORENTZ...HODGESVILLE... 
TALLMANSVILLE...KANAWHA HEAD...CENTURY...FRENCH CREEK...OVERHILL... 
ALTON...MOATSVILLE...HELVETIA...ELLAMORE...EDEN AND NESTORVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3885 7999 3865 8025 3870 8028 3869 8032
      3872 8033 3873 8036 3910 8030 3911 8023
      3915 8023 3922 8014 3922 7993 3909 7982

$$

05
495 
WGUS71 KRLX 060215
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1015 PM EDT SUN JUL 5 2015

WVC001-083-097-060223-
/O.EXP.KRLX.FF.W.0019.000000T0000Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH WV-UPSHUR WV-BARBOUR WV-
1015 PM EDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN RANDOLPH...UPSHUR AND
BARBOUR COUNTIES WILL EXPIRE AT 1015 PM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. 
HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THE 
OVERNIGHT HOURS.

LAT...LON 3885 7999 3865 8025 3870 8028 3869 8032
      3872 8033 3873 8036 3910 8030 3911 8023
      3915 8023 3922 8014 3922 7993 3909 7982

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:58 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 5, 3:58 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
358 PM EDT SUN JUL 5 2015

.SYNOPSIS...
CLOSED MID/UPPER LEVEL LOW OPENS INTO TROUGH TONIGHT OR MONDAY AS
IT PASSES OVER. COLD FRONT APPROACHES FROM MIDWEST LATE
TUESDAY...COULD STALL/WEAKEN IN VICINITY WEDNESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
SCT CONVECTION BREAKING OUT OVER SE WV AND SW VA WHERE SOME BREAKS
IN THE CLOUDS IN THE DRY SLOT HAS ALLOWED INSTABILITY TO DEVELOP.
EXPECT THE COVERAGE OF THESE TO ONLY INCREASE AS THE AFTN WEARS
ON. THE CENTER OF THE UPPER LEVEL SYSTEM LOOKS TO TRACK IN THE
VICINITY OF THE OH RIVER THROUGH THE OVERNIGHT AND FIRST HALF OF
MONDAY. OF CONCERN IS POTENTIAL FOR S TO N TRAINING TOWARD THE WV
MTNS...PARALLEL TO THE FLOW. THINK THE HEAVIEST RAINS WILL FALL
OVER THESE LOCATIONS WITH ANOTHER MAX OVER THE MESO CIRCULATION
COMING OUT OF SE KY AND INTO THE LOWLANDS LATE THIS AFTN AND EVE.
WITH THE LOSS OF HEATING...THINK THE COVERAGE OF SHRA/TSRA WILL
DECREASE SIGNIFICANTLY AFTER MIDNIGHT AS MID LEVEL DRY AIR WRAPS
AROUND FROM THE W.

FOR MONDAY...AFOREMENTIONED UPPER LOW WILL OPEN UP INTO A WAVE
INTO E OH IN THE AFTN. AS SUCH EXPECT SHRA/TSRA TO REDEVELOP AND
EXPAND IN COVERAGE ACROSS N ZONES IN THE AFTERNOON. SO HAVE THE
HIGHEST POPS OVER THE N BY LATE IN THE DAY. EXPECT SOME BREAKS IN
THE CLOUDS ACROSS NE KY/S WV/SE OH AFTER ANY FOG AND LOW STRATUS
MIXES OUT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODELS HAVE THE UPPER LOW LIFTING NORTHWARD AWAY FROM THE AREA
MONDAY NIGHT. THIS SHOULD PROVIDE A BRIEF BREAK IN THE
PRECIPITATION. MESO NAM THEN SHOWS SOME SHOWERS/STORMS MOVING IN
TUESDAY MORNING. OTHER MODELS DO NOT HAVE THIS LINE...BUT TRACING
THE MOISTURE BACK INTO THE MIDWEST SHOWS IT IS CURRENTLY ASSOCIATED
WITH CONVECTION. THIS LENDS SOME CREDENCE TO THE NAM...SO WILL
INTRODUCE SOME POPS TUESDAY MORNING WITH THIS FEATURE.

A COLD FRONT THEN APPROACHES TUESDAY NIGHT AND WEDNESDAY.
MODELS HAVE BEEN TRENDING NORTHWARD WITH THE STALL POSITION OF
THIS BOUNDARY. WITH MOST OF THE UPPER LEVEL ENERGY WELL NORTH OF THE
REGION...THINK THIS TREND WILL CONTINUE. THEREFORE WILL HEDGE A BIT
IN CASE FUTURE RUNS CONTINUE THIS TREND.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
WILL USE A BLEND OF THE MODELS AND ENSEMBLES FOR THURSDAY AND
FRIDAY...AND THEN RELY MORE ON A BLEND OF THE ECMWF AND GEFS
ENSEMBLE MEANS FOR THE WEEKEND. WITH A FRONT WAFFLING AROUND THE
FORECAST AREA...BIG QUESTION IS WHERE WILL IT BE AT ANY PARTICULAR
TIME. FOR NOW...WILL ALLOW THE REMAINS OF THE FRONT TO REMAIN NEAR
THE AREA...PRODUCING CHANCES OF PRECIPITATION.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
UPPER LEVEL LOW SPINNING OVER KY CURRENTLY WILL SLOWLY TRACK NE IN
THE VICINITY OF THE OH RIVER THROUGH MONDAY. AN UPTICK IN
SHRA/TSRA WILL BE THE RULE THROUGH THE EARLY EVENING HRS...WITH
THE GREATEST CONCENTRATION EXPECTED OVER SW VA AND WV MTNS. ANY
SHRA/TSRA WILL CONTAIN DOWNPOURS WITH LOCALIZE IFR CONDITIONS.
OTHERWISE MVFR IN SHRA/TSRA CODED UP.

THE COVERAGE OF SHRA/TSRA WILL WANE AND SHIFT INTO PA BY 06Z. THIS
LEAVES ANOTHER TOUGH AVIATION FCST OVERNIGHT. EXPECT SOME LOW
STRATUS TO DEVELOP WITH PATCHY AREAS OF DENSE FOG WHERE MORE HOLES
IN THE CLOUDS ARE REALIZED. FOR NOW FOLLOWED CLOSE TO GUIDANCE
WITH GENERALLY IFR OR WORSE STRATUS WITH SOME MVFR/IFR VSBY.

THE UPPER LOW WILL OPEN UP INTO A WAVE AND SHIFT INTO NE OH ON
MONDAY. STRATUS AND/OR FOG WILL BE SLOW TO LIFT IN THIS LOW FLOW
MOIST ENVIRONMENT...GENERALLY AFTER 13-14Z. SHRA/TSRA WILL
REDEVELOP IN THE AFTN HEATING...MAINLY N TAF SITES.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF SHOWERS MAY VARY...COULD GET LOWER
FLIGHT CATEGORIES IN HEAVIEST SHOWERS/STORMS. FOG/STRATUS TIMING
AND DENSITY MAY VARY TONIGHT.

AFTER 18Z MONDAY...

BRIEF IFR POSSIBLE IN THUNDERSTORMS TUESDAY THROUGH FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ005-006-013>016-
     018-024>030-033>040-046-047.
OH...NONE.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ102-103-105.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ003-004.

&&

SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...30
Hazardous weather outlook, Jul 5, 2:45 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT SUN JUL 5 2015

KYZ102-103-105-VAZ003-004-WVZ005-006-013>016-018-024>030-033>040-046-
047-061845-
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
245 PM EDT SUN JUL 5 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE FLASH FLOOD CONCERN INCREASES AGAIN TUESDAY NIGHT INTO
WEDNESDAY...WITH ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101-OHZ087-WVZ007-008-017-019-020-031-032-061845-
GREENUP-LAWRENCE OH-MASON-JACKSON WV-WIRT-RITCHIE-DODDRIDGE-HARRISON-
TAYLOR-
245 PM EDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SLOW MOVING SHOWERS WILL DEVELOP THIS AFTERNOON AND EVENING.
LOCALLY HEAVIER RAIN IS POSSIBLE. SINCE THE GROUND IS WETTER THAN
NORMAL...THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED FURTHER
NORTH...FOR THE MOST VULNERABLE COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE FLASH FLOOD CONCERN INCREASES AGAIN TUESDAY NIGHT INTO
WEDNESDAY...WITH ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ009>011-061845-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD-
PLEASANTS-TYLER-
245 PM EDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS LATE TUESDAY AFTERNOON OR TUESDAY EVENING COULD BE
STRONG TO SEVERE...WITH STRONG WIND GUSTS THE MAIN THREAT.

DOWNPOURS COULD ALSO OCCUR. ADDITIONAL ROUNDS OF SHOWERS AND
STORMS ARE EXPECTED WEDNESDAY. SO THE CONCERNS FOR FLASH
FLOODING INCREASE TUESDAY NIGHT INTO WEDNESDAY INCREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 3:08 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT SUN JUL 5 2015

WVZ005-013-024>026-034-052100-
BOONE-LOGAN-MINGO-WAYNE-LINCOLN-WYOMING-
308 PM EDT SUN JUL 5 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE...
MINGO...LINCOLN...CENTRAL BOONE...LOGAN AND NORTHWESTERN WYOMING
COUNTIES THROUGH 5 PM.

AT 301 PM EDT...AN AREA OF STRONG SHOWERS AND THUNDERSTORMS WAS
DEVELOPING OVER SOUTHERN MINGO...SOUTHERN LOGAN...AND WESTERN
WYOMING COUNTIES...MOVING NORTH AT AROUND 15 MPH. TORRENTIAL
RAINFALL WILL LIKELY OCCUR WITH SOME OF THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3774 8221 3809 8247 3821 8227 3826 8198
      3829 8191 3777 8150 3759 8168 3754 8201
TIME...MOT...LOC 1901Z 240DEG 48KT 3819 8162

05
Special weather statement, Jul 5, 5:36 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
536 PM EDT SUN JUL 5 2015

WVZ033-034-052300-
MCDOWELL-WYOMING-
536 PM EDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WITH VERY HEAVY RAINS WILL AFFECT MCDOWELL
AND WYOMING COUNTIES...

AT 529 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER MCDOWELL
AND WYOMING COUNTIES...MOVING NORTH AT 20 MPH. THESE STORMS WILL
CONTINUE THROUGH 7 PM.

VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
WELCH...PINEVILLE...MULLENS...OCEANA...GARY...NORTHFORK.

LAT...LON 3747 8177 3776 8158 3779 8153 3778 8146
      3758 8131 3755 8131 3751 8122 3750 8126
      3746 8131 3742 8128 3741 8129 3742 8131
      3733 8137 3732 8140 3727 8143 3725 8148
      3726 8150 3723 8151 3721 8156
TIME...MOT...LOC 2129Z 240DEG 49KT 3745 8159

05
Local storm report, Jul 5, 5:52 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLOOD            2 SE GILBERT            37.59N  81.84W
07/05/2015                   MINGO              WV   911 CALL CENTER

            ROAD CLOSURE ON ROUTE 52 DUE TO A SMALL SLIDE NEAR
            JUSTICE

&&

EVENT NUMBER RLX1501481

MAC
Local storm report, Jul 5, 5:54 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
554 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     FLOOD            1 NE MYRTLE             37.78N  82.18W
07/05/2015                   MINGO              WV   911 CALL CENTER

            SMALL SLIDE REPORTED NEAR RIFFE BRANCH AND US 119

&&

EVENT NUMBER RLX1501482

MAC
Local storm report, Jul 5, 6:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLOOD            CLEAR FORK              37.63N  81.68W
07/05/2015                   WYOMING            WV   911 CALL CENTER

            SMALL SLIDE REPORTED ALONG RT 971 IN THE CLEAR FORK
            AREA

&&

EVENT NUMBER RLX1501483

MAC
Local storm report, Jul 5, 6:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
656 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FLOOD            2 NE OCEANA             37.71N  81.61W
07/05/2015                   WYOMING            WV   911 CALL CENTER

            SMALL SLIDE REPORTED ALONG RT 85 KOPPERSTON ROAD

&&

EVENT NUMBER RLX1501484

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:19 AM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 12 more24 hr
Jul 5, 3:08 PM EDTSpecial Weather StatementRLXBoone, Lincoln, Logan, Mingo112 min
Jul 5, 4:56 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, McDowell, Mingo, Wyoming4 hr
Jul 5, 5:36 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming84 min
Jul 5, 5:57 PM EDTFlash Flood WarningRLXMcDowell, Raleigh, Wyoming3 hr

Nearby

Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.